I was switched to Micronor because my insurance didn't pay for the birth control containing estrogen. Since starting micronor I have not had any bleeding. I do how ever have mood swings and bloating and nasuea about every 28 days. I take it everyday at 9pm and have never missed it by more than 2 hours. I very rarely have unprotected sex. Should I be getting my period or is it normal that I am not?
I have been taking micronor for 3 months and still no period?
- 2 Jan 2015 by CatLover13
- 19 Apr 2015
- ortho micronor, bleeding disorder, birth control, abdominal distension, period, mood swing, estrogen, bleeding
Added 2 Jan 2015:
I am 21 and have never been pregnant. I have had irregular periods since I was 13.
I have been taking Micronor since January 2014. I didn't have a period for a whole year. My periods came back with a vengence in January 2015, for 3 months but have stopped again this month. I would say that what you are experiencing is 'normal' when taking Micronor.
I hope this helps.
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2014 • 1 answer
I've been on Natazia for 8 months now and the last 7 have been without a period. I spotted for a day
Posted 17 Sep 2015 • 1 answer
Posted 9 Oct 2015 • 0 answers
Posted 13 Oct 2015 • 1 answer
I took depo shot ND bled the whole 3 mths. So didn't go back for the next shot my bf has ejaculated?
Posted 27 Jun 2016 • 1 answer